Some new cases of realization of spectral multiplicity function for ergodic transformations

A. Katok, M. Lemańczyk

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

Given a countable Abelian group G, its automorphism ω for which ω = Id, and a subgroup F ⊂ G we define (equation presented). We prove that each finite set of the form M (G, ω, F) ∪ {2} is realized as the set of essential values of the multiplicity function of the Koopman operator of some weakly mixing automorphism.

Original languageEnglish (US)
Pages (from-to)185-215
Number of pages31
JournalFundamenta Mathematicae
Volume206
Issue number1
DOIs
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Some new cases of realization of spectral multiplicity function for ergodic transformations'. Together they form a unique fingerprint.

Cite this